Skip header navigation
×

Article

On the third Ramsey numbers of graphs with five edges

Citation
Yang Y & Rowlinson P (1992) On the third Ramsey numbers of graphs with five edges. Journal of Combinatorial Mathematics and Combinatorial Computing, 11 (2), pp. 213-222.

Journal
Journal of Combinatorial Mathematics and Combinatorial Computing: Volume 11, Issue 2

StatusPublished
Author(s)Yang, Yuansheng; Rowlinson, Peter
Publication date31/12/1992
PublisherCharles Babbage Research Centre
ISSN0835-3026
Scroll back to the top